The Hellinger square-integrability of matrix-valued measures with respect to a non-negative hermitian measure

Habib Salehi Michigan State University, East Lansing, Michigan, (U.S.A.)

TBD mathscidoc:1701.332279

Arkiv for Matematik, 7, (4), 299-303, 1968.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ]
@inproceedings{habib1968the,
  title={The Hellinger square-integrability of matrix-valued measures with respect to a non-negative hermitian measure},
  author={Habib Salehi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439653997088},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={4},
  pages={299-303},
  year={1968},
}
Habib Salehi. The Hellinger square-integrability of matrix-valued measures with respect to a non-negative hermitian measure. 1968. Vol. 7. In Arkiv for Matematik. pp.299-303. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439653997088.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved